Unicity of the Lie product
Compositio Mathematica, Volume 40 (1980) no. 1, pp. 79-85.
@article{CM_1980__40_1_79_0,
     author = {Van Strien, Sebastian J.},
     title = {Unicity of the {Lie} product},
     journal = {Compositio Mathematica},
     pages = {79--85},
     publisher = {Sijthoff et Noordhoff International Publishers},
     volume = {40},
     number = {1},
     year = {1980},
     zbl = {0425.58001},
     mrnumber = {558259},
     language = {en},
     url = {http://archive.numdam.org/item/CM_1980__40_1_79_0/}
}
TY  - JOUR
AU  - Van Strien, Sebastian J.
TI  - Unicity of the Lie product
JO  - Compositio Mathematica
PY  - 1980
DA  - 1980///
SP  - 79
EP  - 85
VL  - 40
IS  - 1
PB  - Sijthoff et Noordhoff International Publishers
UR  - http://archive.numdam.org/item/CM_1980__40_1_79_0/
UR  - https://zbmath.org/?q=an%3A0425.58001
UR  - https://www.ams.org/mathscinet-getitem?mr=558259
LA  - en
ID  - CM_1980__40_1_79_0
ER  - 
%0 Journal Article
%A Van Strien, Sebastian J.
%T Unicity of the Lie product
%J Compositio Mathematica
%D 1980
%P 79-85
%V 40
%N 1
%I Sijthoff et Noordhoff International Publishers
%G en
%F CM_1980__40_1_79_0
Van Strien, Sebastian J. Unicity of the Lie product. Compositio Mathematica, Volume 40 (1980) no. 1, pp. 79-85. http://archive.numdam.org/item/CM_1980__40_1_79_0/

[1] V.I. Arnold: Ordinary Differential Equations MIT press. Cambridge (1973). | MR | Zbl

[2] J. Dieudonné: Eléments d'Analyse, tomeIII. Gauthier-Villars, Paris, 1970. | MR | Zbl

[3] L. Jonker: A note on a Paper of Palais. Proc. of the Amer. Math. Soc., 27 (1971) 337-340. | MR | Zbl

[4] H. Leicher: Natural Operations on Covariant Tensor Fields. J. Diff. Geom., 8 (1973) 117-123 (MR 51 #14130). | MR | Zbl

[5] R. Palais: Natural Operations on Differential Forms., Trans. Amer. Soc., 92 (1959) 125-141. | MR | Zbl

[6] J. Peetre: Une Characterisation Abstraite des Operateurs Différentiels. Math. Scand., 7 (1959) 211-218 (also Math. Scand., 8 (1960) 116-120). | MR | Zbl

[7] F. Takens: Derivations of Vector Fields. Compositio Mathematica, 20 (1973) 151-158. | Numdam | MR | Zbl